# SDR SIMA20121012001

- Difficulty date: October 12, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 25,480 hours, 21,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4176 THE CREW REPORTED THEY COULD NOT OPEN MAIN CABIN DOOR FROM INSIDE OF CABIN DOOR.  THE DOOR WOULD ONLY OPEN USING LEVER FROM OUTSIDE OF THE AIRCRAFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED INTERNAL ACTUATING HANDLE ON PASSENGER DOOR IAW EMB 140 AMMM 52-18-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
